# SDR IXXA09SMN048S

- Difficulty date: March 31, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,555 hours, 26,286 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Part time: 99,555 hours, 26,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT CARGO COMPARTMENT BILGE LONGERON CORRODED AT STATION 1490.000 - 1500.000 LONGERON 35 RIGHT.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED LONGERON.  FABRICATED LONGERON SEGMENT, AND SPLICES.  PERFORMED HEAT TREATMENT.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW SRM 53-2-2 FIGURE 4A, SRM 51-1-8 PAGES 17-18, SRM 53-2-0 PAGE 2P, SRM 53-4-1 FIGURE 43A SHEET 2 LETTER "L", SRM 51-2-0 FIGURE 52, SRM 53-2-2 FIGURE 10 SHEET 2 PAGES 49-50, SRM 53-2-2 FIGURE 10 SHEET 4 TR 53-193, SRM 51-1-1 PAGES 1,13, AND 17, SRM 51-1-8B, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.
